Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 45, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 10, 2013, 4:12 PM MDT for Converse County, Niobrara County, Platte County, Wyoming. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2013, 4:12 PM MDT (22:12 UTC)
- Expired
- Jun 10, 2013, 5:00 PM MDT
- In force
- 48 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Converse County, WY, Niobrara County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 153 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 10.2 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -811 J/kg
- Mixed-layer LCL
- 2683 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
658
WUUS55 KCYS 102212
SVRCYS
WYC009-027-031-102300-
/O.NEW.KCYS.SV.W.0045.130610T2212Z-130610T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CONVERSE COUNTY IN EAST CENTRAL WYOMING...
SOUTHWESTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
NORTHERN PLATTE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 500 PM MDT
* AT 410 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF ESTERBROOK CAMPGROUND...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SIBLEY PEAK...GLENDO...GLENDO RESERVOIR AND TWO MOON CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4270 10476 4236 10472 4240 10528 4243 10528
4244 10530 4259 10531
TIME...MOT...LOC 2212Z 264DEG 25KT 4250 10521
HAIL...<.75IN
WIND...60MPH
$$
CLAYCOMB3 follow-up statements
164
WWUS55 KCYS 102227
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
427 PM MDT MON JUN 10 2013
WYC009-027-031-102300-
/O.CON.KCYS.SV.W.0045.000000T0000Z-130610T2300Z/
NIOBRARA WY-CONVERSE WY-PLATTE WY-
427 PM MDT MON JUN 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PLATTE...EXTREME SOUTHEASTERN CONVERSE AND SOUTHWESTERN NIOBRARA
COUNTIES UNTIL 500 PM MDT...
AT 423 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLENDO...AND
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SIBLEY PEAK...GLENDO...GLENDO RESERVOIR AND TWO MOON CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4242 10519 4254 10524 4270 10476 4236 10472
TIME...MOT...LOC 2227Z 264DEG 25KT 4251 10507
HAIL...1.00IN
WIND...60MPH
$$
CLAYCOMB994
WWUS55 KCYS 102241
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
441 PM MDT MON JUN 10 2013
WYC009-102250-
/O.CAN.KCYS.SV.W.0045.000000T0000Z-130610T2300Z/
CONVERSE WY-
441 PM MDT MON JUN 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN CONVERSE
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4270 10476 4236 10472 4242 10496 4258 10503
4261 10496 4261 10490 4264 10490
TIME...MOT...LOC 2240Z 264DEG 25KT 4252 10495
$$
WYC027-031-102300-
/O.CON.KCYS.SV.W.0045.000000T0000Z-130610T2300Z/
NIOBRARA WY-PLATTE WY-
441 PM MDT MON JUN 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
PLATTE AND SOUTHWESTERN NIOBRARA COUNTIES UNTIL 500 PM MDT...
AT 437 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLENDO...AND
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN PLATTE AND SOUTHWESTERN NIOBRARA
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4270 10476 4236 10472 4242 10496 4258 10503
4261 10496 4261 10490 4264 10490
TIME...MOT...LOC 2240Z 264DEG 25KT 4252 10495
HAIL...<.75IN
WIND...60MPH
$$
CLAYCOMB835
WWUS55 KCYS 102246
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
446 PM MDT MON JUN 10 2013
WYC027-031-102255-
/O.CAN.KCYS.SV.W.0045.000000T0000Z-130610T2300Z/
NIOBRARA WY-PLATTE WY-
446 PM MDT MON JUN 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PLATTE AND
SOUTHWESTERN NIOBRARA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA.
LAT...LON 4270 10476 4236 10472 4242 10496 4258 10503
4261 10496 4261 10490 4264 10490
TIME...MOT...LOC 2245Z 264DEG 25KT 4252 10490
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:00 PM MDT, 4 hours 12 minutes earlier.
Area forecast discussion, Jun 10, 12:00 PM MDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1200 PM MDT MON JUN 10 2013 .UPDATE... .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING) ISSUED AT 1200 PM MDT MON JUN 10 2013 WEST TO SOUTHWEST SURFACE WINDS WILL GUST 25 TO 35 KTS ALONG AND WEST OF THE LARAMIE RANGE THROUGH 01Z THIS EVENING. ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...AND WILL MOVE EASTWARD ACROSS THE EASTERN PLAINS THROUGH THIS EVENING. THESE STORMS ARE CAPABLE OF PRODUCING GUSTY AND ERRATIC DOWNDRAFT WINDS OF 35 TO 45 KTS. A FEW STORMS COULD ALSO PRODUCE SMALL HAIL IN THE NORTHERN NEBRASKA PANHANDLE THIS EVENING...INCLUDING KCDR AND KAIA. WITH EASTERLY WINDS IN PLACE OVER THE NORTHERN PANHANDLE TONIGHT...COULD SEE MVFR TO IFR CIGS AND VSBYS DEVELOP HERE AFTER MIDNIGHT. && .SHORT TERM...(TODAY THROUGH TUESDAY NIGHT) ISSUED AT 239 AM MDT MON JUN 10 2013 THE UPPER LEVEL RIDGE WILL BE OVER THE ROCKIES TODAY AND THIS EVENING BEFORE BEING PUSHED EAST AND OVER THE PLAINS. A SHORTWAVE TROUGH CURRENTLY OVER SOUTHERN CALIFORNIA MOVES ACROSS THE REGION TUESDAY AND TUESDAY EVENING. MID AND UPPER LEVEL MOISTURE WILL INCREASE OVER THE CWA AND PERSIST THROUGH TUESDAY EVENING. SOME SHOWERS WERE NOTED OVER CENTRAL CALIFORNIA EARLY THIS MORNING... WITH A VERY DRY AREA NEAR THE CENTER OF THE MID LEVEL CIRCULATION. THE CLOUDS OVER SOUTHWEST WYOMING HAVE PRODUCED SPRINKLES AROUND KEVW...EVANSTON WYOMING...RECENTLY AS WELL AS GUSTY WINDS. A SURFACE TROUGH WILL REMAIN OVER FAR EASTERN WYOMING THROUGH TONIGHT. A COLD FRONT ASSOCIATED WITH THE SHORTWAVE TROUGH WILL MOVE ACROSS THE CWA TUESDAY AND TUESDAY EVENING. TODAY WILL HAVE A WARM START...ESPECIALLY OVER THE NORTHERN PANHANDLE WHERE SOUTHERLY WINDS HAVE BEEN GUSTY. STRONG MIXING THIS MORNING WILL HELP ALLOW TEMPERATURES TO WARM QUICKLY. THEN HIGHS TODAY WILL BE THE WARMEST SO FAR THIS YEAR AND WILL BE AROUND DAILY RECORD HIGHS IN PARTS OF SOUTHEAST WYOMING. TUESDAY WILL LIKELY BE NOT QUITE AS WARM...ESPECIALLY IN SOUTHEAST WYOMING AFTER THE PASSAGE OF THE COLD FRONT AND WEAK COLD AIR ADVECTION. THE ADDED MID AND UPPER LEVEL MOISTURE TODAY...SURFACE HEATING AND FORCING ALONG THE TROUGH SHOULD BE ENOUGH FOR ISOLATED AFTERNOON HIGH BASED THUNDERSTORMS. MAIN THREAT FROM THE ACTIVITY WILL BE BRIEF WIND GUSTS TO 45 MPH. THUNDERSTORMS WILL AGAIN DEVELOP TUESDAY AFTERNOON OVER THE EAST PART OF THE CWA. THE STORMS WILL BE AIDED BY THE APPROACH OF THE SHORTWAVE TROUGH AND SURFACE FORCING. SOME OF THE STORMS COULD BE STRONG OVER THE NORTHERN PANHANDLE WHERE LOW LEVEL MOISTURE AND INSTABILITY WILL BE GREATEST. THE ACTIVITY WILL PERSIST INTO THE EVENING UNTIL THE PASSAGE OF THE SHORTWAVE TROUGH. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 239 AM MDT MON JUN 10 2013 WEDNESDAY...RIDGING ALOFT REBUILDS AND WITH WARMING MID LEVEL TEMPERATURES...INCREASING CONVECTIVE INHIBITION...CIN...WILL LIMIT THUNDERSTORM INITIATION POTENTIAL. ISOLATED LATE AFTERNOON THUNDERSTORMS MAY ERUPT ALONG A LOW LEVEL CONVERGENCE AXIS NEAR DOUGLAS AND WHERE THE CONVECTIVE INHIBITION WILL BE WEAKEST...DRY ELSEWHERE. THURSDAY...AS IS QUITE TYPICAL WHEN SOUTHWEST FLOW ALOFT DEVELOPS AND STRENGTHENS...WARMER TEMPERATURES WILL ENSUE WITH 700 MB TEMPERATURES RISING NEAR 16 CELSIUS...THOUGH MAXIMUM TEMPERATURES WILL BE TEMPERED SOMEWHAT BY LOW LEVEL SOUTH SOUTHEAST WINDS EAST OF THE LARAMIE RANGE. ECMWF LOOKS TOO BULLISH WITH QPF ALONG THE LOW LEVEL CONVERGENCE AXIS AND TROUGH ALONG THE NEBRASKA AND WYOMING STATE LINE WHILE GFS LOOKS MORE PLAUSIBLE WITH LESSER THUNDERSTORM COVERAGE DUE TO ENOUGH CONVECTIVE INHIBITION...CIN...TO LIMIT THUNDERSTORM INITIATION...THUS ONLY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS FORECAST EAST OF INTERSTATE 25. FRIDAY...FAST MOVING PROGRESSIVE POSITIVELY TILTED SHORTWAVE TROUGH ALOFT MOVES ACROSS MONTANA...SENDING AN ASSOCIATED COLD FRONT SOUTHWARD SOMEWHERE IN OUR NORTHERN COUNTIES. MODELS ARE BEARISH WITH QPF AND THUNDERSTORM COVERAGE...WHICH SEEMS PLAUSIBLE WITH LIMITED LOW AND MID LEVEL MOISTURE FUEL AVAILABILITY...THUS ONLY ISOLATED THUNDERSTORMS ON TAP PRIMARILY NEAR THE SURFACE BOUNDARY. SATURDAY...LOOKS LIKE A WEAK SHORTWAVE TROUGH ALOFT IN THE FLOW WILL BE IN THE REGION...ALONG WITH LOW LEVEL MECHANICAL SOUTHEAST UPSLOPE. WITH SLIGHTLY INCREASED LOW AND MID LEVEL MOISTURE FUEL AVAILABILITY AND COOLER TEMPERATURES ALOFT PRODUCING LESS CONVECTIVE INHIBITION...CIN...EXPECT A SLIGHT INCREASE IN AFTERNOON AND EVENING THUNDERSTORM COVERAGE ALONG AND EAST OF INTERSTATE 25. SUNDAY...MODELS HINTING AT A SLIGHT INCREASE IN AFTERNOON AND EVENING THUNDERSTORM COVERAGE ALONG AND EAST OF A DOUGLAS TO SIDNEY LINE ALONG A LOW LEVEL CONVERGENCE AXIS AND TROUGH AXIS. AS IS TYPICAL...THE ECMWF LOOKS TOO BULLISH WITH COVERAGE WHILE THE GFS MORE BEARISH AND MORE PLAUSIBLE WITH COVERAGE. && .FIRE WEATHER... ISSUED AT 239 AM MDT MON JUN 10 2013 VERY WARM...BREEZY AND GENERALLY DRY WEATHER WILL AFFECT THE CWA FOR MUCH OF THIS WEEK. FIRE DANGER AND FIRE WEATHER CONCERNS WILL INCREASE THROUGH THAT TIME...EVEN THOUGH THE FUELS ARE CURRENTLY GREEN AND FUEL MOISTURE NOT FAVORABLE FOR FIRE GROWTH. HIGH PRESSURE IN THE UPPER ATMOSPHERE WILL BE OVER THE ROCKIES FOR MUCH OF THIS WEEK. THAT FEATURE WILL PRODUCE ABOVE NORMAL TEMPERATURES. IN ADDITION...MINIMUM RELATIVE HUMIDITY VALUES WILL BE AS LOW AS 7 TO 13 PERCENT OVER THE LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES. WEST TO SOUTHWEST WINDS WILL GUST AS HIGH AS 40 MPH IN AREAS ALONG AND WEST OF THE LARAMIE RANGE THROUGH MID WEEK DURING THE DAYTIME HOURS. INCREASED MID AND UPPER LEVEL MOISTURE OVER THE CWA THIS AFTERNOON AND EVENING WILL HELP PRODUCE ISOLATED HIGH BASED THUNDERSTORMS. THE ACTIVITY WILL PRODUCE SOME LIGHTNING AS WELL AS BRIEF WIND GUSTS AS HIGH AS 45 MPH. A STORM SYSTEM WILL MOVE ACROSS THE ROCKIES TUESDAY AND TUESDAY EVENING AND WILL PRODUCE SOME THUNDERSTORMS MAINLY OVER THE EAST PART OF THE CWA. LITTLE IN THE WAY OF PRECIPITATION IS THEN EXPECTED THROUGH FRIDAY. && .CLIMATE... ISSUED AT 239 AM MDT MON JUN 10 2013 HERE ARE RECORD HIGH TEMPERATURES AND THEIR YEARS OF OCCURRENCE FOR TODAY AND JUNE 11TH. NEAR RECORD HIGH TEMPERATURES EXPECTED AT RAWLINS...LARAMIE...CHEYENNE AND SIDNEY TODAY AND AT LARAMIE...CHEYENNE AND SIDNEY ON THE 11TH. JUNE 10... RAWLINS...89 DEGREES IN 1961 LARAMIE...87 DEGREES IN 1952 CHEYENNE...91 DEGREES IN 1973 CHADRON...97 DEGREES IN 2007 ALLIANCE...101 DEGREES IN 1902 SCOTTSBLUFF...101 DEGREES IN 1952 SIDNEY...99 DEGREES IN 1952 JUNE 11... RAWLINS...89 DEGREES IN 2000 LARAMIE...84 DEGREES IN 1953 CHEYENNE...91 DEGREES IN 1956 CHADRON...101 DEGREES IN 1956 ALLIANCE...99 DEGREES IN 1956 SCOTTSBLUFF...101 DEGREES IN 1893 SIDNEY...96 DEGREES IN 1956 && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...WEILAND LONG TERM...RUBIN AVIATION...RJM FIRE WEATHER...WEILAND CLIMATE...RUBIN
Hazardous weather outlook, Jun 10, 11:25 AM MDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1125 AM MDT MON JUN 10 2013 WYZ101>119-111730- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1125 AM MDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WEST TO SOUTHWEST WINDS WILL GUST AS HIGH AS 40 MPH TODAY ALONG AND WEST OF THE LARAMIE RANGE. ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS AFTERNOON AND WILL MOVE EAST ACROSS THE EASTERN PLAINS THROUGH THE EVENING. THE THUNDERSTORMS WILL PRODUCE BRIEF WIND GUSTS UP TO 55 MPH...LIGHTNING AND LITTLE OR NO RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDELY SCATTERED THUNDERSTORMS WILL AFFECT AREAS OVER AND EAST OF THE LARAMIE RANGE TUESDAY AFTERNOON AND EVENING. A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS CAN AGAIN BE EXPECTED OVER MUCH OF SOUTHEAST WYOMING SATURDAY. GUSTY WINDS WILL ACCOMPANY THE STORMS. WEST TO SOUTHWEST WINDS WILL GUST AS HIGH AS 40 MPH FROM LATE MORNING THROUGH THE EARLY EVENING ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-111730- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1125 AM MDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL MOVE OVER THE WESTERN NEBRASKA PANHANDLE LATE THIS AFTERNOON AND THROUGH THE EVENING. THE THUNDERSTORMS WILL PRODUCE BRIEF WIND GUSTS UP TO 50 MPH...LIGHTNING...AND LIGHT RAIN. STORMS THAT DEVELOP ALONG THE PINE RIDGE IN THE NORTHERN PANHANDLE COULD ALSO PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDELY SCATTERED THUNDERSTORMS WILL AFFECT THE WESTERN NEBRASKA PANHANDLE TUESDAY AFTERNOON AND EVENING. THE STORMS WILL BE MOST NUMEROUS OVER THE NORTHERN PANHANDLE. SOME OF THE STORMS IN THE NORTHERN PANHANDLE WILL BE STRONG DURING THAT TIME. A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS CAN AGAIN BE EXPECTED OVER THE PANHANDLE THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 10, 3:09 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
309 PM MDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND GST WARREN AF BASE 41.15N 104.86W
06/10/2013 M60 MPH LARAMIE WY OTHER FEDERAL
&&
HAMMERLocal storm report, Jun 10, 3:30 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
330 PM MDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST 7 NE CHEYENNE 41.22N 104.70W
06/10/2013 E60.00 MPH LARAMIE WY TRAINED SPOTTER
0311 PM TSTM WND GST 2 SE TORRINGTON 42.05N 104.15W
06/10/2013 M61.00 MPH GOSHEN WY ASOS
0320 PM TSTM WND GST 7 NE CHEYENNE 41.22N 104.70W
06/10/2013 M65.00 MPH LARAMIE WY TRAINED SPOTTER
MEASURED GUSTS OF 61 TO 65 MPH
&&
MAZURThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:14 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 46 min |
| Jun 10, 3:21 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 39 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.